# SDR C2XA09IA028

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 20,628 hours, 15,508 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 20296E
- Condition: Cracked
- Location: Cockpit
- Part time: 3,383 hours, 2,338 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OKC - FLIGHT 2205 - THE CREW REPORTED THAT THE FIRST OFFICERS WINDSHIELD CRACKED ON CLIMBOUT BLOCKING VISIBILITY.  THE AIRCRAFT RETURNED TO OKC WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
